# SDR IXXA07SMN257S

- Difficulty date: November 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Bs 879 L21l
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT MISSDRILLED HOLE ON FLANGE OF FRAME FITTING AT STATION 879.000 LONGERON-21 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PLUGGED MISDRILLED HOLE WITH RIVET.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION NOTED.  FABRICATED REPAIR ANGLE.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE.  INSTALLED NEW FASTENERS AND REPAIR ANGLE IAW FAA FORM 8110-3 NUMBER 07529 DATED 11-09-07, SEMAN DRAWING NUMBER ED-4655 DATED 11-07-07, DC8 SRM 51-1-20D, DC8 SRM 51-1-21,DC8 NDT SPM PART 08-00-02 TO 07, FORM 242-4, DC8 SRM 51-1-8B, AND 51-3-1.
